# SDR SCNA99701

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY LINE MAINTENANCE CHECK, THE SEAT TRACK AT STA 1090 TO 1130 WAS CORRODED OUT OF LIMITS IN VARIOUS PLACES.  REMOVED CORROSION FROM SEAT TRACK IAW B727 SRM 531001.  FABRICATED NEW SEAT TRACK FROM BAC1520792.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED PER SRM 531005.
